# SDR F3LA200300052

- Difficulty date: January 29, 2003
- Submitted: February 14, 2003
- Operation: Air carrier
- Aircraft: N303FL
- Make and model: Boeing 737-3M8
- Aircraft serial: 25039
- Aircraft time: 35,592 hours, 16,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shim
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED INTERCOSTAL, FLOORBEAM AND HAT SECTION CORRODED BETWEEN STA 328 AND STA 344, LBL 11 TO RBL 12.  REMOVED INTERCOSTAL BETWEEN STA 328 AND STA 344 AND FOUND CORROSION TO BE ON SHIM ONLY.  REMOVED SHIM, FABRICATED AND INSTALLED REPLACEMENT SHIM PER SRM 51-40-02, SRM 51-40-02 AND EA 53-737-195.
